MAUDE Adverse Event Report: LUMENIS LTD ACUSPOT; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUSPOT; POWERED LASER SURGICAL INSTRUMENT
Model Number AA2630000
Medical Device Problem Codes Nonstandard Device (1420); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this acuspot has alignment issues.No patient involvement.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.

Brand Name
ACUSPOT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24434626
Report Number2124215-2026-10271
Device Sequence Number10227390
Product Code GEX
UDI-Device Identifier07290109141879
UDI-Public(01)07290109141879
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA2630000
Device Catalogue NumberAA2630000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date05/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown